# SDR USAASB00174

- Difficulty date: June 20, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Seat 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PBI - PILOT REPORTED THAT THE FLOOR PROXIMITY EMERGENCY PATH LIGHT, AT SEAT 5C, REMAINS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY BENEATH SEAT 5ABC.  OPERATIONAL CHECK GOOD.  (M)
